MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY,25GX1
Catalog Number SSN100255Z
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our clinic had a flu clinic this weekend and had many issues with this needle backing itself off of the vaccines.".
 
Additional Manufacturer Narrative
The customer advised that they were using prefilled syringes with the needles and reported many issues with the needle backing itself off of the vaccines.No physical samples were available to return from the customer and have been discarded; the lot number reported falls under a supplier corrective action for needle disconnecting from prefilled syringes, and material trending via sap showed similar complaints during the last 12 months.The reported problem could not be evaluated on a returned sample.The cause was documented as supplier error and comp./part defective, broke; medline is working with the vendor to implement the necessary corrective actions and will continue to monitor this issue for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY,25GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50882182
Report Number1417592-2026-49657
Device Sequence Number13209431
Product Code FMI
UDI-Device Identifier20193489031987
UDI-Public20193489031987
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100255Z
Device Lot Number897210900001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown